# SDR HDNA2016031600003

- Difficulty date: March 16, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N911BN
- Make and model: Bolkms BO105CBS
- Aircraft serial: S550
- Aircraft time: 8,469 hours, 42,215 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 10530101
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SKIN, PN 105-30251.57, OF TAIL BOOM, FOUND CRACKED DURING INSPECTION.  CRACK IS LOCATED ON LT SIDE TOP SKIN, RT BEFORE THE VERTICAL FIN TRANSITION ON THE TAIL BOOM.  REPLACED TAIL BOOM WITH SERVICEABLE.
